I’m playing Battleborn on the Playstation 4.
I just encountered a massive bug that has educed a major headache and throbbing, aching eyes.
I was doing the Campaign Mission “Episode 2: The Void’s Edge” on advanced.
We go to the point where you stand on the platform causing Warlord Nix to spawn.
As the warship attack and after the spawn the game rapidly and consistently strobe blinked red, even after the attack had finished. The blinking would no cease even when I left the room, and even beat Warlord Nix, nor did dying and exiting my body to the respawn point help.
I had quit the game and re-enter to get the blinking to stop. I am afraid that such a rapid red strobe blink, along with the various greens and blues of combat could cause a seizure in some people due to the effect. (I am off handed reminded of the Pokemon episode “Electric Warrior Porygon” which caused multiple seizure due to the red/blue strobe effect)